Last Thursday my boyfriend and I had sex, and the condom sort of came off inside of me as he came, and neither of us could be 100% sure that I was protected. So, I went to the pharmacist and got the morning after pill - Levonelle 1 Step. I told her that my period had finished the day before, and it had been 6 hours since we had sex, and she told me I was quite protected, and this was merely precautionary.
However, that night and the next day I developed severe tonsillitis, and on Saturday morning, 63 hours after having the morning after pill, I went to the doctor and was prescribed antibiotics - Ceclor/Cefaclor. She said it was so severe that I had to immediately take a double dose.
It has been a week and 3 days since I took Levonelle, and it is still really playing on my mind about whether antibiotics can weaken the effectiveness of the morning after pill, or even make it completely redundant. For the past 4 days I have had these unusual stomach pains and constant nausea. I am hoping it is just anxiety, but the nausea is not getting any better, and it has been non-stop consistent.
My boyfriend was concerned about me worrying so much and went to a pharmacist and asked "Can you take antibiotics and the morning after pill?" and he said the pharmacist said it was fine. But, due to the nausea and the simple not knowing, I went and bought a pregnancy test, but it said it was only to be taken at least 1 day after your missed period. My period is due in 12 days.
Any advice or knowledge about a combination of the morning after pill and antibiotics? Or am I as protected as I can be, but just have a bad case of anxiety?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?